MathSciNet Relay Station
MathSciNet bibliographic data
MR2231608 (2008d:14064) 14K12 (11G10 14K15)
Ito, Tetsushi On the Manin-Mumford conjecture for abelian varieties with a prime of supersingular reduction. Proc. Amer. Math. Soc. 134 (2006), no. 10, 2857–2860 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement